# SDR SWAA2020121636729

- Difficulty date: November 6, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 33,003 hours, 20,050 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STAB INSPAR RIB AT STAB STA 120.30 HAS A CRACK AT THE NR 3 STIFFENER LOWER END (HFEC VERIFIED).  REPAIRED IAW SRM 55-10-09-2R-4.  SEE WIPS FOR INDIVIDUAL SIGN-OFFS.
